# SDR DALA2023020700948

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,389 hours, 23,879 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 R CTR ENT DOOR ANNUNCIATED DURING LANDING ROLL. FA'S VERIFIED STILL CLOSED BUT NOTED A WINDY SOUND REMAINED LIT UNTIL ENG SHUTDOWN AT THE GATE. CORRECTIVE ACTION: PERFORMED FAST CHECK DOOR OPERATION FOR THE RT CTR DOOR IAW B757 AMM 52-11-00-206-021. DOOR OPS CHK GOOD. NO WARNING LIGHT/MSG NOTICED AT THIS TIME. (4092224)
